# SDR IPXA2025102273248

- Difficulty date: September 27, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,121 hours, 22,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102472
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT Z-100 STR: FWD CARGO COMPARTMENT AT STA 820 R/H BETWEEN STR 23 TO STR 24 FRAME HAS A DENT.  INSTALLED PANEL 122KW IAW B757-200 AMM 25-50-02 404-006. ACCOMPLISHED REPAIR PER EO-95418-REQ1 AND VT-MAE EA 757-5330-27-A4167, REV-.  REVIEWED.
